Relationship between integral transform invariances and Lie group theory

Ferraro, Mario and Caelli, Terry M 1988, Relationship between integral transform invariances and Lie group theory, Journal of the Optical Society of America A: Optics and Image Science, and Vision, vol. 5, no. 5, pp. 738-742, doi: 10.1364/JOSAA.5.000738.


Title Relationship between integral transform invariances and Lie group theory
Author(s) Ferraro, Mario
Caelli, Terry MORCID iD for Caelli, Terry M orcid.org/0000-0001-9281-2556
Journal name Journal of the Optical Society of America A: Optics and Image Science, and Vision
Volume number 5
Issue number 5
Start page 738
End page 742
Total pages 5
Publisher OPTICAL SOC AMER
Publication date 1988-01-01
ISSN 1084-7529
1520-8532
Keyword(s) Science & Technology
Physical Sciences
Optics
Language eng
DOI 10.1364/JOSAA.5.000738
Indigenous content off
Field of Research 0205 Optical Physics
0906 Electrical and Electronic Engineering
1113 Opthalmology and Optometry
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30138642

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 31 times in TR Web of Science
Scopus Citation Count Cited 35 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 9 Abstract Views  -  Detailed Statistics
Created: Wed, 10 Jun 2020, 15:14:02 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.